# SDR 9621289872

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 4 INCH CRACK IN THE CENTER WING FRONT SPAR UPPER LEFT SUPPORT FITTING AT FS 693.  REPLACED FITTING (P/N 5913055-507).
